# SDR CALA2025101410040

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 68,665 hours, 30,466 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Damaged
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY ESCAPE SLIDE VERTICAL AFT MOUNTING BRACKET HAS DAMAGE AT UPPER BOLT HOLE. PICS ATTACHED. PICTURES WITH SCALE FOR REFERENCE NEED MATERIAL VERIFICATION FOR AFT FAIRING STRUCTURE OUTER FLANGE RUN OUT REPAIR REF. SRM 53-45-12-300-010. MATERIAL ITEM 1 REPAIR PART, FIGURE 1 IS CLAD 2024T42 .056" PO#4218169. MATERIAL ITEM 2 SHIM, FIGURE 1 IS CLAD 2024T3 .050" PO#4336897. REF. SRM 53-45-12-300-010. MATERIAL ITEM 1 REPAIR PART, FIGURE 1 IS CLAD 2024T42 .056" PO#4218169. MATERIAL ITEM 2 SHIM, FIGURE 1 IS CLAD 2024T3 .050" PO#4336897.VERIFIED MATERIAL TAG AND PO NUMBERS. PETTINATO DENQC COMPLETED STEPS 2. PROCEDURE, 1 THROUGH 13 OF SRM 53-45-12-300-010.  PAINT IS DRYING. COMPLETED ALL STEPS OF SRM 52-45-12-300-010
